# SDR ASAA2021090235878

- Difficulty date: September 2, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 50,595 hours, 15,019 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, ENG #1 EGT 75C WARMER THAN ENG #2 WITH RAPID FLUCTUATIONS +/- 10C. AT CRUISE ENG #1 EGT 40C WARMER THAN ENG #2 BUT STABLE. NO EXCEEDANCES NOTED, HIGH TEMP + FLUCTUATION ABNORMAL.  GROUNDED - YES. ACCOMPLISHED #1 ENG EEC BITE IAW B737-800 FIM 73-00 TASK 801. FOUND FAULT CODES 73-31371, 77-20871. ACCOMPLISHED TROUBLE SHOOTING PER FIM 73-11 TASK 801 UPPER EGT SECTORS READING HIGH, ACCOMPLISHED EGT CLEANING OF #1 ENG REF AMM 77-21-00. INPUT MONITORING SHOWS NO ABNORMAL TEMP DIFFERENCES NOTED FOR T49.5 SENSORS. DEFECT CLEARED.
